If your blood was drawn while you were on ceftin, your HGB could be decreased because antibiotics could lower HGB levels.
Nonetheless, there may be other factors causing this HGB drop, so it is a good idea to have it monitored closely after you finish the doxy.
The high SED rate is indicative of inflammation, likely caused by the infection.
If this is a bacterial infection, it was probably resistant to the ceftin and that's why you were prescribed doxycycline, which has a wider spectrum of action.
The normal WBC is concerning. Normally in the presence of an infection
it would be elevated. You did not mention any blood culture ordered ,which would not have been helpful when the WBC was normal anyway, however, your treating doctor put you on antibiotics.
This tells me that s/he suspects an infectious pathogen (bacterium or protozoan), evading detection from both your immune system and the testing (you can add evading the action of the antibiotics so far) and hiding in the tissues away from the blood circulation.
It's a wait and see situation.
Please consider taking some good probiotics to undo the damage from these 2 courses of abx by replenishing your healthy bacteria.
I hope this helps.
Best Wishes. (Σου εύχομαι oτι καλύτερo)
scarlet fever is rare, but i had it when i was 11.i had the same type of fever...